Bluetooth Nyaope: The New Craze
You’ve may have heard about the Nyaope drug (aka Whoonga) Choma. It became popular in South Africa around 2010 and got a lot of attention because of the hectic effects it has. Nyaope is a “Heroin based cocktail drug”. Its main ingredient is heroin and it is then mixed with marijuana and other substances including rat poison and antiretroviral (ARV) drugs. It is commonly smoked or snorted but now ththe latest is that people have also started resorting to injecting the drug.
Bluetooth Nyaope is a method of getting high on nyaope by using a syringe to take the blood of someone who’s already high and then injecting that person’s blood into yourself.
You can only imagine how dangerous this is Choma. It’s never advised to use the same needle as someone else, because it transfers your blood to someone else.
HIV is spread through blood transfusion so it becomes more likely that someone will contract HIV if they share needles with someone who is infected with HIV. Once infected blood comes into contact with your blood, the chances of contracting HIV are extremely high. Another huge problem is that because Nyaope is often mixed with anti-retroviral drugs (ARVs), people who use the drug develop a resistance to HIV treatment.
Hepatitis B and C as well as HIV is already high among addicts who use needles, so this means that there’s an even higher risk of this being spread.
"The cravings are so bad that you do not care about the risks anymore"
The reason why so many people are doing this Choma, is because they reach a point where they are really desperate for the drug. Nyaope is highly addictive, being based on heroin makes it the second most addictive drug in the world! A lot of people say that they battle to survive the cravings. Nyaope withdrawal symptoms can last as long as one week and include unbearable stomach cramps, nausea, mood swings, aggression and anxiety. People suffering through withdrawal will do anything to stop these feelings and often only another hit will help.
Drug addiction is really bad Choma. It destroys people, families and communities. Once you’re addicted it becomes almost impossible to kick the habit. And it becomes a lifelong process of recovery. Which is why it’s always safer not to start in the first place because something that starts out as fun can soon turn into something life threatening and the damage becomes permanent.
Possible Signs of Nyaope Addiction
If you’re wondering if someone close to you might be addicted to nyaope, here are just a few signs to look out for:
- Not completing their tasks at work, school, or home
- Always absent from school or work and performing poorly
- Neglecting their children (if they have any) or their home
- Not eating or sleeping properly
- Avoiding people or places
- Sudden bursts of anger
- Negative change in their attitude
- Not taking care of themselves properly
- Wearing sunglasses at inappropriate times
- Wearing long-sleeved clothing in hot weather
Choma, it is very important to remember that the warning signs I just listed may also be a result of many other things. Don't accuse somebody of abusing drugs, be their friend and offer to help if you can. Rather find out what the problem is and try to them to get the help they need, without putting yourself at risk.
To find out more about where to get help if you know someone who is addicted to nyaope, read this article here Choma.
Remember to always be aware of the things that you accept. Whether at a party with strangers or with a group of your friends, don’t engage in behaviour that you don’t trust. Don't take anything that looks dodgy. Drug addiction is a serious condition, so put your health first Choma.
Have you heard about the “bluetooth nyaope" craze Choma or do you have an experience related to it that you want to share? Type it in the comments or Share Your Story here.
Did you find this article helpful? Yes No